My medication has been increased from something I was comfortable with to an amount which makes my limbs go haywire and I have minor convulsions every night.  I have mentioned this to the staff and they said they might think about changing my medication.  I was on 10 mg of olanzapine and it has been increased to 15.  I am taking procyclidine with it but it is making no difference. I wake several times a night, both too hot and angry, my arms and legs flailing and rigidity in my back.  I think that is my fault, that it is happening because I am not handling myself properly and that I need to take myself into deep relaxation and acceptance of the medication to let it work properly when I flail and get the convulsive feelings.  That is when I am not thinking that this medication and everything else I am not being protected from in here are a very brutal way to access my emotions.

Advertisements